# SDR DALA2021080504442

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 56,405 hours, 26,075 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 CORROSION COMMON TO UPPER SKIN PANEL OF LH WING. CORRECTIVE ACTION: COMPLIED WITH ERA 589793-14AD REV ORIG. CONTINUE ON MONITOR INSPECTION. (1899784)
